# SDR COMA0360136

- Difficulty date: March 9, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 15,823 hours, 14,590 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Part serial: 96178H1539
- Condition: Cracked
- Location: L/H
- Part time: 15,823 hours, 14,590 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5788 PILOTS SIDE WINDOW CRACKED.REPLACED WINDOW
